# SDR ABXA9801068

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 5710047502
- Condition: Delaminated
- Location: Rt Aileron
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH D-INSPECTION, FOUND THE RIGHT AILERON CONTROL TAB HAD INTERNAL WATER INTRUSION.  REPLACED RIGHT AILERON CONTROL TAB IAW DC9 MM CHAPTER 27-10-2.
